The logarithmic delay of KPP fronts in a periodic medium

Journal Article (Journal Article)

We extend, to parabolic equations of the KPP type in periodic media, a result of Bramson which asserts that, in the case of a spatially homogeneous reaction rate, the time lag between the position of an initially compactly supported solution and that of a traveling wave grows logarithmically in time.

Full Text

Duke Authors

Cited Authors

  • Hamel, F; Nolen, J; Roquejoffre, JM; Ryzhik, L

Published Date

  • January 1, 2016

Published In

Volume / Issue

  • 18 / 3

Start / End Page

  • 465 - 505

International Standard Serial Number (ISSN)

  • 1435-9855

Digital Object Identifier (DOI)

  • 10.4171/JEMS/595

Citation Source

  • Scopus